International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1981 / Article

Open Access

Volume 4 |Article ID 521496 | https://doi.org/10.1155/S016117128100029X

G. H. Fricke, Ranjan Roy, S. M. Shah, "Bounded index, entire solutions of ordinary differential equations and summability methods", International Journal of Mathematics and Mathematical Sciences, vol. 4, Article ID 521496, 18 pages, 1981. https://doi.org/10.1155/S016117128100029X

Bounded index, entire solutions of ordinary differential equations and summability methods

Received17 Dec 1980

Abstract

A brief survey of recent results on functions of bounded index and bounded index summability methods is given. Theorems on entire solutions of ordinary differential equations with polynomial coefficients are included.

Copyright © 1981 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views89
Downloads480
Citations